Couldn't find what you looking for?

TRY OUR SEARCH!

Hi: Im freaking out and would like to know some opinions about my case.  My girlfriend and I had sex on February 13th and realize the condom broke (completely tear down), so she took the emergency contraceptive pill (ECP) an hour later and 4 days after taking the pill  (February 17) she started bleeding, probably due to progestine withdrawal, a pill side effect, that lasted 4 days.  That month, she had her period on February 4th ( 9 days before we had sex), and according to some medical literature the most fertile period happens from days -5 [day 9] to +1 [Day 15] considering day 0 ovulation day. (Commonly associated with the 14 day of the women monthly period, although Ive read women differ significantly from this and should not be taking too serious when calculating fertility periods). After that, she took a pregnancy test on Febrary 29, hoping it wasnt to early and we could know if she was pregnant. The test came back negative and she had her period on March 6 ( lasted 5 days and was lighter than usual, but had been like that on previous months). Just to be on the clear, took another pregnancy test on March 13 and came back negative. I started noticing some symptoms that she consider normal, they could be but not sure because I'm highly paranoid about having a child. I noticed she had some pain and cramping in the lower abdomen, cramping, bloating, had been more tired for the last couple of weeks, had periods of breast discomfort, started eating more than usual and even gain 4 pounds in the last month.  On March 16, she went to the Dr. to get a prescription for anti-conceptive pills ( we no longer trust using only the condom) and asked the Dr. about the lower abdominal pain, he said she had swollen Ovaries and it could be due to the pill and that its impossible to have a regular period and be pregnant (Although in here I've read stories of this happening -regular monthly bleeding despite being pregnant- ). Its been 3 days and the pain has become constant and stronger and she has fatigue and increase in appetite. Is it possible she is pregnant? Despite having the withdrawal period from the pill and her period 3 weeks later? Or could it be an effect from the ECP she took 6 weeks ago? In case you lost yourself in the explanation, here's the timeline. February 4 - She had her period. February 13- Had sex, the condom broke. February 13- Took ECP an hour after sex. February 17/21- Withdrawal bleeding from the pill. February 29- Negative pregnancy test March 6/11- Regular period  March 12- until now (March 19)- Cramping, bloating, increased appetite, breast tenderness. I would like to hear if someone had a personal story about similar cases. What can we do to know for sure if she is pregnant or not (Ive research and it seems that pee-on-a-stick pregnancy test are highly inaccurate) and if you believe she is pregnant or not. Should I be freaking out????  Thanks, I appreciate all comments.

Loading...

Its probably due to the swollen ovaries.. Considering that she took the ECP 1 hour later, had her period, and had 2 negative pregnancy tests, I'd doubt shes pregnant.
Reply

Loading...